Usted está aquí: Inicio

[Publicaciones en revistas]

    • OVERCOMING NON-COMMUTATIVITY IN MULTI-ADJOINT CONCEPT LATTICES
    • [Revista]: LECTURE NOTES IN COMPUTER SCIENCE
    • [Volumen]: 5517
    • [Pagina inicial]: 279
    • [Pagina final]: 286
    • [Año]: 2009
    • [Autor] ([es]): JESÚS MEDINA MORENO
    • PROBLEMAS ASOCIADOS AL EQUILIBRIO EN ESTRUCTURAS DE MEMBRANA CON BORDES RIGIDOS
    • [Revista]: INFORMES DE LA CONSTRUCCIÓN
    • [Volumen]: 61
    • [Numero]: 516
    • [Pagina inicial]: 57
    • [Pagina final]: 66
    • [Año]: 2009
    • [Autor] ([es]): GIUSEPPE VIGLIALORO , JUAN MURCIA VELA, FERNANDO MARTINEZ
    • THRESHOLDED TABULATION IN A FUZZY LOGIC SETTING
    • [Revista]: ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE
    • [Volumen]: 248
    • [Pagina inicial]: 115
    • [Pagina final]: 130
    • [Año]: 2009
    • [Autor] ([es]): PASCUAL JULIÁN IRANZO, GNÉS MORENO, JESÚS MEDINA MORENO, MANUEL OJEDA ACIEGO
    • AN ELLIPTIC SYSTEM INVOLVING A SINGULAR DIFFUSION MATRIX
    • [Revista]: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
    • [Pagina inicial]: 1
    • [Pagina final]: 10
    • [Año]: 2008
    • [Autor] ([es]): CONCEPCIÓN GARCÍA VÁZQUEZ
    • A NUMERICAL MODELING OF UNCERTAIN PARAMETERS ASSOCIATED TO A TRANSPORT MODEL OF RADIONUCLEDIS IN POROUS MEDIA
    • [Revista]: INTERNATIONAL JOURNAL OF TOMOGRAPHY AND STATISTICS
    • [Volumen]: 10
    • [Numero]: F08
    • [Pagina inicial]: 44
    • [Pagina final]: 57
    • [Año]: 2008
    • [Autor] ([es]): JOSÉ MANUEL DÍAZ MORENO, FRANCISCO ORTEGÓN GALLEGO, SAIIDA LAZAAR
    • RELATING GENERALIZED CONCEPT LATTICES AND CONCEPT LATTICES FOR NON-COMMUTATIVE CONJUNCTORS
    • [Revista]: APPLIED MATHEMATICS LETTERS
    • [Volumen]: 21
    • [Numero]: 12
    • [Pagina inicial]: 1296
    • [Pagina final]: 1300
    • [Año]: 2008
    • [Autor] ([es]): JESÚS MEDINA MORENO, MANUEL OJEDA ACIEGO, JORGE RUIZ CALVIÑO
    • A FIXED-POINT THEOREM FOR MULTI-VALUED FUNCTIONS WITH APPLICATION TO MULTILATTICE-BASED LOGIC PROGRAMMING
    • [Revista]: LECTURE NOTES IN COMPUTER SCIENCE
    • [Volumen]: 4578
    • [Pagina inicial]: 37
    • [Pagina final]: 44
    • [Año]: 2007
    • [Autor] ([es]): JESÚS MEDINA MORENO, MANUEL OJEDA ACIEGO, JORGE RUIZ CALVIÑO
    • ANALYSIS OF A JOULE-HEATING MODEL RELATED TO RESISTANCE WELDING
    • [Revista]: PROCEEDINGS IN APPLIED MATHEMATICS AND MECHANICS
    • [Volumen]: 7
    • [Numero]: 1
    • [Pagina inicial]: 1150803
    • [Pagina final]: 1150804
    • [Año]: 2007
    • [Autor] ([es]): MARÍA TERESA GONZÁLEZ MONTESINOS, FRANCISCO ORTEGÓN GALLEGO
« Noviembre 2017 »
Noviembre
LuMaMiJuViDo
12345
6789101112
13141516171819
20212223242526
27282930